# SDR DXTA2011020704454

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N945QS
- Make and model: Cessna 750
- Aircraft serial: 7500029
- Aircraft time: 11,026 hours, 7,393 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 153927
- Condition: Smoke
- Part time: 391 hours, 230 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER BOTH ENGINES WERE SHUTDOWN, WITH THE APU AND BOTH PACKS RUNNING THE CABIN AND COCKPIT FILLED WITH SMOKE.  TROUBLESHOT TO CABIN ACM CAUSING SMOKE. REMOVED OLD ACM AND INSTALLED A REPAIRED ACM IAW 21-00-00. OPS CHECKED AND LEAK CHECKED GOOD.
